# SDR VNAA202112011111

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 39,901 hours, 38,533 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Arced
- Component: Side Window, Ppg
- Component part number: NP13932211
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE WINDOW ARCING AT BOTTOM, APPROX 8-10 INCHES FROM PILLAR, CYCLED LH WINDOW HEAT, ARCING LESS INTENSE, ARCING STOPPED ONCE UNDER 15K FEET / DEFERRED LH SIDE WINDOW HEATING SYSTEM PER MEL 30-41-02 CAT A. DEACTIVATED LH SIDE WINDOW HEAT CONTROLLER BY PULLING AND COLLARING CBP-1 U10 & CBP-2 S4. PERFORMED REMOVAL OF L.H. FLIGHT COMPARTMENT SIDE WINDOW IAW CRJ 700 AMM 56-12-01-001-801-A01-PSA. INSTALLED LH FLIGHT COMPARTMENT SIDE WINDOW IAW CRJ 700 AMM 56-12-01-400-801-A01-PSA REV C UP TO STEP 5(D). OPS CHECK GOOD. STEP 5(E)-5(H) NEED TO BE C/W.COMPLIED WITH STEPS 5(E) IAW CRJ 700 AMM 56-12-01-400-801-A01-PSA. LEAK CHECK GOOD AT THIS TIME.
